# SDR DALA2022021701088

- Difficulty date: February 17, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 136,147 hours, 19,632 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 174 CABIN FUEL TANK UPPER SURFACE FOUND CORROSION AT STA955 LBL73, CORRECTIVE ACTION: THE CORROSION AREA REPAIRED AS PER PRI596574-14 (2124486)
